| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ulceration (2116)
| Date of Event |
01/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a lot number, the expiration date and date of manufacture could not be determined.The customer did not have a sample or lot number for the 3m¿ ioban¿ 2 antimicrobial incise drape used in this procedure.3m¿ ioban¿ 2 antimicrobial incise drapes are included in their procedure packs.The customer provided three different lot numbers for the procedure packs currently in stock.3m obtained information regarding the lot numbers for the ioban¿ drape contained in the procedure packs.There were three different lot numbers of 3m¿ ioban¿ 2 antimicrobial incise drapes in the procedure packs currently in stock.The customer reported chloraprep¿ was used for skin preparation prior to application of the 3m¿ ioban¿ 2 antimicrobial incise drape.A microscope (unspecified type) was used during the procedure.The cause of the skin injury remains unknown.
Event or Problem Description
A nurse practitioner reported a patient experienced a skin injury when a 6640ez 3m¿ ioban¿ 2 antimicrobial incise drape was removed following a left frontal temporal craniotomy.The patient initially experienced a dime sized area of skin redness and irritation near the incision when the drape was removed prior to skin closure.Bacitracin ointment was initially used for treatment.The patient's skin injury did not improve, the wound team was consulted and wound dressings were used for treatment of ulceration.A plastic surgery consult was later required and a skin graft procedure was performed.The injury was now reportedly healing.